Skip to main content
Log in

Notes on multivariate confidence bounds

  • Published:
Annals of the Institute of Statistical Mathematics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. C. W. Dunnett and M. Sobel, “A bivariate generalization of Student'st-distribution, with tables for certain special cases,”Biometrika, Vol. 41 (1954), pp. 153–169.

    Article  MathSciNet  Google Scholar 

  2. S. N. Roy and R. C. Bose, “Simultaneous confidence interval estimation,”Ann. Math. Stat., Vol. 24 (1953), pp. 513–536.

    Article  MathSciNet  Google Scholar 

  3. M. Siotani, “The extreme value of the gereralized distances of the individual points in the multivariate normal sample,”Ann. Inst. Stat. Math., Vol. 10 (1959), pp. 183–203.

    Article  Google Scholar 

  4. M. Siotani “On the range in multivariate case,”Proc. Inst. Stat. Math., Vol. 6 (1959) pp. 155–165 (in Japanese).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

About this article

Cite this article

Siotani, M. Notes on multivariate confidence bounds. Ann Inst Stat Math 11, 167–182 (1960). https://doi.org/10.1007/BF01682326

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01682326

Keywords

Navigation